RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 2, Pages 310–313 (Mi mz10293)  

Brief Communications

On Decoupling of Functions of Normal Vectors. II

P. G. Grigor'ev, S. A. Molchanov

University of North Carolina Charlotte

Keywords: decoupling, Gaussian vectors, Wick's polynomials, Hermite's polynomials.

DOI: https://doi.org/10.4213/mzm10293

Full text: PDF file (346 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:2, 294–297

Bibliographic databases:

Received: 25.11.2012

Citation: P. G. Grigor'ev, S. A. Molchanov, “On Decoupling of Functions of Normal Vectors. II”, Mat. Zametki, 94:2 (2013), 310–313; Math. Notes, 94:2 (2013), 294–297

Citation in format AMSBIB
\Bibitem{GriMol13}
\by P.~G.~Grigor'ev, S.~A.~Molchanov
\paper On Decoupling of Functions of Normal Vectors.~II
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 2
\pages 310--313
\mathnet{http://mi.mathnet.ru/mz10293}
\crossref{https://doi.org/10.4213/mzm10293}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3206090}
\zmath{https://zbmath.org/?q=an:06228551}
\elib{http://elibrary.ru/item.asp?id=20731778}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 2
\pages 294--297
\crossref{https://doi.org/10.1134/S0001434613070286}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323665000028}
\elib{http://elibrary.ru/item.asp?id=20662116}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84883384253}


Linking options:
  • http://mi.mathnet.ru/eng/mz10293
  • https://doi.org/10.4213/mzm10293
  • http://mi.mathnet.ru/eng/mz/v94/i2/p310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математические заметки Mathematical Notes
    Number of views:
    This page:175
    Full text:40
    References:18
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019